# SDR AALA2019081549004

- Difficulty date: August 13, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 66,881 hours, 25,551 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A6697
- Condition: Delaminated
- Location: Lt Overwing
- Part time: 5,034 hours, 2,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L/H OFF WING SLIDE DELAMINATED. REPLACED LEFT OFF WING SLIDE IAW JOB CARD 26L0025014.
